# SDR AALA201709189038

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 59,551 hours, 25,877 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR DURING CLIMB,  DISSAPATED IN ONE MINUTE.  PRESENT IN FLT DECK AND FORWARD CABIN.  ODOR COMING FROM THE NR 1 OVEN IN THE FWD GALLEY. REPLACED THE OVEN IAW AMM.
